skin-hair-icon
Skin issue
I had used cosmolite cream 45 days on my face. After that my skin got black and very sensitive. Now a days not a single medicine is working on my face. I visited to dermatologist, she told me that I have to take 8 sittings on my face.after that my skin colour will get fair.is this treatment is good for my skin or not.is there is any side effect after doing this treatment.please give me a proper resolution.
577 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now
Thanks for the query. The medication that you have used for 45 days is good enough provided it was used for the indication it should be. After that you should have been on maintenance therapy with some other creams. I believe it was under the supervision of a Dermatologist. You should probably repair the damage of your skin on the face and wait for few more months before getting the lasers.
Next Steps
Meet a good Dermatologist in your city and it should be of immense help.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.